MathSciNet Relay Station
MathSciNet bibliographic data
MR103812 (21 #2576) 02.00
Chang, C. C. On unions of chains of models. Proc. Amer. Math. Soc. 10 1959 120–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement